English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Minkowski question mark function: explicit series for the dyadic period function and moments

MPS-Authors
/persons/resource/persons234855

Alkauskas,  Giedrius
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Alkauskas, G. (2010). The Minkowski question mark function: explicit series for the dyadic period function and moments. Mathematics of Computation, 79(269), 383-418. doi:10.1090/S0025-5718-09-02263-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-229E-4
Abstract
There is no abstract available